# SDR DALA2022012600527

- Difficulty date: January 25, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 71,222 hours, 9,250 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 SEAT 47 A &B O2 MASK DEPLOYED DOWN AND WOULD NOT RESET UP IN THE COMPARTMENT. CORRECTIVE ACTION: R/R SEAT 47AB O2 MASK CONTAINER. (8272138)
